# SDR QXEA2014050700381

- Difficulty date: April 23, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 SHOW EVIDENCE OF CORROSION AT LT INBD APPROXIMATELY FS 71-81. REMOVED CORROSION ON SEAT RAIL 5, AT FS X 71.00 AND X81.00 APPROXIMATELY LT INBD IAW SRM 53-20-49, FIG 201, SHEET 2.  EVALUATED CORROSION REMOVAL ON SEAT RAIL 5 AT FS X71.00  Y9.25.  MATERIAL REMOVED ON UPPER CLAW .020 USING TUC 4745, DUE 28, FEB 2015.  BEYOND ALLOWABLE LIMITS IAW SRM 53-20-49, FIG 201, SHEET 2. COMPLIED WITH CORROSION FINDINGS REPORT FORM M-184.  REMOVED SEAT TRACK NR 5, REF SRM 51-42-05 AND 51-41-00.  INSTALLED NEW SEAT TRACK NR 5 REF SRM 51-42-05, 51-40-15 AND 51-40-07.
